# SDR UHLA201508290678

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 30,517 hours, 18,922 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR OPEN INDICATION ON TAXI OUT.  R & R DOOR INDICATION PROXIMITY SENSOR AT FUSELAGE FRAME OF THE L2 DOOR, OPS CHECK GOOD.
